# SDR FDEA201501080087

- Difficulty date: January 8, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N62013
- Condition: Chafed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L4 DOOR EXTERNAL HANDLE PAN FOUND CHAFED.  HANDLE PAN REMOVED AS PER SRM 51-10-02 REV 113 AND FOUND MATERIAL LOSS OF MORE THAN 50%. L4 DOOR EXTERNAL HANDLE PAN REMOVED AS PER SRM 51-40-02 REV 113.  NEW L4 DOOR HANDLE PAN INSTALLED IAW DWG 146N6100 SHT 7 REV K.    RERAIR CLASSIFIED AS MAJOR
